I’m in Psychiatry and, I get Clozapine, it’s known to cause diabetes . .
I got my first shot of Insulin a few days ago, I was forcibly admitted because I got suicidal and, threatened to take my own life, for other reasons but, also from Diabetic pain in, arms, legs, feet . . I got scared and, threatened to take many pills . .
My doctor saw my 103 hBaC1 and, first said he wanted to give me drugs, some injections with stomach hormones that lowered diabetes but, when I told him about the burning pains he said, I’m giving you rushed order, to see some endocrinology specialists . . After I got insulin my blood sugar dropped to 12.3, from over 20, I think . . But, a few hours ago it was 18 again . .
You’re saying I can lose weight, I’m a bit over-weight right now and, my doctor said exercise an hour a day, I’m doing that I used to be some-what active, now I’m in psychiatry and, have mania, OCD and, autism . .
So, I’m getting insulin, they have this pen, I twist it and, if my blood sugar is 12 - 16 I get 4 units, over that I get 6 units Insulin . .
The burning pain in my hands isn’t so bad, any more but, I was very scared . .
I get metformin and, janumet . .